# SDR ABXA050338

- Difficulty date: October 19, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Air Duct
- Condition: Dented
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE L/S TRANSITION AIR DUCT HAD SEVERAL DENTS. 2 DENTS AT 9 AND 11 O'CLOCK POSITIONS OUT OF LIMITS IAW DC8 SRM 51-1-9A.  CLEANED UP AREA OF DENTS AT 9 AND 11 O'CLOCK POSITIONS AND REPAIRED IAW DC8 SRM 51-1-9A. 2 MORE DENTS AT 11 O'CLOCK POSITION ARE WITHIN LIMITS AND CLEANED UP AREAS AND REPAIRED IAW DC8 SRM 51-1-9A.  TREATED REPAIRS IAW LWR200302015 AND PRIMED IAW DC8 51-1-3.
